# SDR CALA2014071600935

- Difficulty date: July 14, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 53,825 hours, 18,301 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR VERTICAL PRESS WEB CRACKED BETWEEN LBL 40.00 & 45.64.  INSTALLED REPAIR IAW SRM 57-10-10 REPAIR 3 & REPAIRED SECONDARY FUEL VAPOR BARRIER IAW AMM 28-11-00.
